# SDR COMA0060631

- Difficulty date: August 7, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 15,426 hours, 14,911 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE LOW OIL PRESSURE WARNING.  SERVICED ENGINE WITH 6 QUARTS OIL.  C/W OIL CONSUMPTION CHECKS, NO FAULTS FOUND.
